MathSciNet Relay Station
MathSciNet bibliographic data
MR2683883 91B55 (39A28 39A33 91B54)
Wu, Wenjuan; Chen, Zengqiang; Ip, W. H. Complex nonlinear dynamics and controlling chaos in a Cournot duopoly economic model. Nonlinear Anal. Real World Appl. 11 (2010), no. 5, 4363–4377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement